MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*SLEEVE PRX ZTT, 20F-LRG; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE

DEPUY ORTHOPAEDICS INC US S-ROM*SLEEVE PRX ZTT, 20F-LRG; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Catalog Number 550536
Medical Device Problem Codes Difficult to Remove (1528); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Hypersensitivity/Allergic reaction (1907); Pain (1994); Swelling (2091); Tissue Damage (2104); Discomfort (2330); Injury (2348); Osteolysis (2377); Limited Mobility Of The Implanted Joint (2671)
Date of Event 09/28/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Pfs alleges injury, pain, swelling, elevated blood heavy metal levels, limited mobility and discomfort.However, lab results provided show that the levels are below 7ppb.After review of medical records, it was indicated that the patient was revised due to metallosis.Revision notes reported some metal-stained fluid inside the joint, some corrosion observed on the neck and tiny bit of osteolysis in the greater trochanter.The surgeon attempted to remove the stem; however, the neck was cold-welded to the sleeve and would not budge thus was left in situ.Doi: (b)(6) 2007 - dor: (b)(6) 2016 (right hip).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: corrected:adverse event problem (device).Added:adverse event problem.Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Ppf alleged pseudotumor.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Udi: (b)(4).

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8451114
Report Number1818910-2019-88410
Device Sequence Number13775160
Product Code KWA
UDI-Device Identifier10603295175360
UDI-Public10603295175360
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K934412
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/28/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2011
Device Catalogue Number550536
Device Lot Number2164129
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/04/2019
Supplement Date Received by Manufacturer09/19/2019
12/04/2019
Initial Report FDA Received Date03/26/2019
Supplement Report FDA Received Date10/15/2019
12/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient Weight107